[Allergic vasculitis following ingestion of celecoxib?].
Аннотация
A 76-year-old patient developed cutaneous vasculitis on the lower legs on the 8th day of treatment with the selective cox-2-inhibitor celecoxib (Celebrex((R))) and the proton-pump inhibitor omeprazole. The patient had no history of allergic reactions. The patient had already been treated previously with omeprazole without any side effects. A cutaneous biopsy confirmed the diagnosis of leucocytoclastic vasculitis. The purpuric skin lesions regressed within 3 weeks after withdrawing the two newly introduced drugs. We discuss the potential role of Celecoxib in triggering this vasculitis.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.